# SDR MALA050119

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA, SEAT TRACK AT BL0 BETWEEN FS 294 AND FS 319 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO NR 53079.  REFER EAMS WO NR 211363, TASK 1512 FOR ADDITIONAL INFORMATION.  AIRCRAFT WAS RELEASED 1/11/05.
